# SDR SIMA20141103005

- Difficulty date: November 3, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 25,313 hours, 21,278 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3398
- Condition: Failed
- Location: Aft
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SMOKE DETECTOR  FAILED TEST IAW WC-26-200-06.  R & R AFT SMOKE DETECTOR IAW AMM-26-15-01.  OPERATIONS CHECKED GOOD AT THIS TIME.
